# SDR QXEA200303107

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,976 hours, 12,994 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LAX - ON FLIGHT 2424, RETURNED TO FIELD.  REAR BAGGAGE DOOR LIGHT.  MAINTENANCE INSPECTED AFT BAGGAGE BAY DOOR ON TAXI IN, FOUND HANDLE NOT STOWED.  PERFORMED GENERAL VISUAL INSPECTION OF AFT BAGGAGE BAY HANDLE AND PUSH BUTTON LATCH, NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
